MAUDE Adverse Event Report: Bolton Medical, Inc. Relay Pro Thoracic Stent-Graft System; stent, endovascular graft, aortic

Bolton Medical, Inc. Relay Pro Thoracic Stent-Graft System; stent, endovascular graft, aortic
Catalog Number 28-M4-36-250-36U
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
"introduced a 24fr gore dry seal on the patients right.Used ivus to determine proper landing zone in the arch.36x250 relay pro was prepped with saline verified control knob was in position 1 and introduced in patient.Device was then removed to perform angiogram with contrast.Device was introduced to distal landing zone and dr chou started deploying graft by turning deployment grip away from him.The inner sheath advanced so that a little more than half of the stent was out of the outer sheath.At this point device would not advance anymore.Dr chou pressed the disengagement button and tried to advance inner sheath, and there was no movement.At this point we noticed that the control knob was slightly out of the pocket in position one.Dr chou adjusted that and we still had no luck in advancing device to the proper landing zone in the arch.At this point the device was put in position 2 and removed from patient.Dr chou then proceeded to put 2 gore thoracic devices in and finish the case.The surgical tech had the relay pro on the back table and in going from position 2 and then position 1 and back to position 2 while turning deployment grip, the inner sheath finally was out of the outer sheath.We then tried to remove the inner sheath with various changes to the control knob and movements, and we could not get the inner sheath back to deploy the graft completely." patient outcome: "patient was fine after deployment of the gore devices.".
 
Additional Manufacturer Narrative
Bolton medical, inc.(d/b/a terumo aortic), herein known as the "company", is submitting this report pursuant to 21 cfr part 803, has made reasonable efforts to obtain complete information, and has provided as much as is available to the company as of the submission date of this report.This report is based on information obtained by the company, which may not have been able to fully investigate or verify prior to the date the report was required by the regulations.Any required fields that are unpopulated are blank because the information is currently unknown, unavailable, or not applicable.This report does not constitute an admission or a conclusion by anyone that the device caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the certain regulations, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
Relay Pro Thoracic Stent-Graft System
Common Device Name
stent, endovascular graft, aortic
Manufacturer (Section D)
Bolton Medical, Inc.
799 international parkway
sunrise FL 33325
Manufacturer Contact
manuel benitez
799 international parkway
sunrise, FL 33325
+1(954)838-9699
MDR Report Key50910583
Report Number2247858-2026-00160
Device Sequence Number5776823
Product Code MIH
UDI-Device Identifier00843576150058
UDI-Public00843576150058
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
P200045
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number28-M4-36-250-36U
Device Lot Number0001739967
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/13/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age47 YR
Patient SexMale